# SDR CA020306004

- Difficulty date: February 28, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 42,104 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 9598110111
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  A CRACK WAS FOUND IN THE LT SIDE WINDOW IN THE TOP CORNER EXTENDING FORWARD AND AFT FROM A SCREW HOLE. THE CRACK WAS NOT VISIBLE INSTALLED IN THE AIRCRAFT.  IT WAS DISCOVERED WHILE REMOVING FOR A DIFFERENT REASON. SIDE WINDOW WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. THE SIDE WINDOW CRACK WAS COVERED BY THE WINDOW/WINDSHIELD ONE PIECE RETAINER.
